MathSciNet Relay Station
MathSciNet bibliographic data
MR1926868 (2003f:46071) 46H25 (46H20 47B47 47B48)
Zhang, Yong Weak amenability of module extensions of Banach algebras. Trans. Amer. Math. Soc. 354 (2002), no. 10, 4131–4151 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement